Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Stuffy nose,tight feeling in ears and fluid in back of eye. On lotemax. Bruise in armpit and dizzy. Advise?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2450 Questions
stuffy nose,tight feeling ears, went for eye exam and he said i had some fluid in the back of eye,gave me lotemax 0.5% ophthalmic sups.I noticed today small bruise like area size of dime on my arm pit What could be wrong.feels like bruise but no bruise color
sometimes light headed but not really dizzy XXXXXXX
had eye exam 8 months ago and eyes were fine.My right eye is ok
Posted Fri, 18 Oct 2013 in Ear, Nose and Throat Problems
Answered by Dr. Sumit Bhatti 6 hours later
Brief Answer:
Rule out infections, auto-immune conditions.

Detailed Answer:

Thank you for your query.

1. The possibility of the nasal, eye and skin disorders being related is suggestive of an auto-immune problem.

2. First confirm the individual diagnosis. The nose and ears must be examined nad investigated to rule out allergy and Eustachian Tube Dysfunction (ETD). This would explain the stuffy nose, ears and light headedness.

3. Check (the clinical notes) if the eye has been diagnosed as Uveitis, an inflammation for which lotemax 0.5% eye drops have been given.

4. The skin lesion must be examined by a Skin Specialist.

5. Further treatment will depend upon whether these problems are associated or different entities.

6. Some conditions such as Infections (including Tuberculosis, Leptospirosis, Brucellosis, Lyme), systemic disease (including Behcet's, Sarcoidosis, Lupus, Polyarterirtis Nodosa) and so on. A tertiary reference institute will be better for extensive investigations.

7. Since this seems to be in the initial stages, treatment should be started on an individual basis till investigations rule out any common condition.

I hope that I have answered your query. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor